Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 162418, 7 pages
Research Article

Positive Solutions Using Bifurcation Techniques for Boundary Value Problems of Fractional Differential Equations

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 3 April 2013; Accepted 30 September 2013

Academic Editor: Soheil Salahshour

Copyright © 2013 Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Li Peng, and Yong Zhou, “Bifurcation from interval and positive solutions of the three-point boundary value problem for fractional differential equations,” Applied Mathematics and Computation, 2014. View at Publisher · View at Google Scholar
  • Huina Zhang, and Wenjie Gao, “Existence and Uniqueness Results for a Coupled System of Nonlinear Fractional Differential Equations with Antiperiodic Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Guoqing Chai, and Songlin Hu, “Existence of positive solutions for a fractional high-order three-point boundary value problem,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar